# SDR YENA20110628285

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 18,206 hours, 6,294 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FLT 250 LGB-OAK, CREW DECLARED PRIORITY HANDLING DUE TO REPORTED ELECTRICAL FUMES FROM ROW 17 WITH FAN FAIL LIGHT ILLUMINATED.  CABIN CREW REPORTED THAT AFTER CAPTAIN SHUT OFF POWER TO AFT AVNCS RACK THE ODOR ALSO MIGRATED TO ROWS 2-3 WHILE ON DESCENT. TECHNICIAN PERFORMED TSM TASK 24-00-00-810-823 AND LTV TSM 23-39-00-810-801.  VISUAL INSPECTION OF CABIN AND LTV XEB'S AT ROWS 2-3 AND 17-18 WITH NO FINDINGS.  OPERATED LTV SYSTEM FOR TWO HOURS WITH NO INDICATIONS OF ANY ODOR.  OPS CHECK GOOD AS PER AMM 23-39-00.
